# SDR COMA9730009

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube Assy
- Part number: 6080T19G01
- Condition: Leaking
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RT ENGINE OIL PRESSURE WARNING ACTIVATED.  AFTER TAKEOFF ABORTED AND DURING GROUND RUN, THE RT OIL PRESSURE WAS NORMAL, BUT THE LT OIL PRESSURE WAS LOW, AND THE LT ENGINE WAS LEAKING OIL.  COULD NOT DUPLICATE RT ENGINE LOW OIL PRESSURE.  THE 'C' SUMP TUBE ASSY ON THE LT ENGINE WAS FOUND TO BE LEAKING.  REPLACED TUBE ASSY.
